# SDR FDEA200911133948

- Difficulty date: November 13, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 50,468 hours, 31,009 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 1U1169
- Part serial: 1350
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

COMPLETE LOSS OF SYS A HYDRAULICS DURING FLAP RETRACTION.  FOUND ACTUATOR ABOVE TAIL SKID LEAKING OUT OF THE HSG.  ORDERING NEW ACTUATOR.  R&R TAIL SKID ACTUATOR PER MM 32-71-012-4 AND HAD TO ADJUST ACTUATOR PER MM 32-71-  001-5 LEAK AND OPS CKS GOOD. RAN NR 1 AND 2 ENGINES PER JRH FOR 15 MINS.CHECKED AND   REPLACED NR 1 ENG SYSTEM A HYD PUMP CASE DRAIN FILTER AND FOUND NO METAL   CONTAMINATION PER MM 29-11-041-2.ALSO CHECKED AND REPLACED SYSTEM  A HYD PRESSURE FILTERS PER MM 29-11-062-3 AND FOUND NO METAL CONTAMINATION.
